BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Normalized solutions for nonlinear Schrödinger systems on bounded domains

Participants in the publication
Benedetta Noris (Author)
Hugo Tavares (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Gianmaria Verzini (Author)

Date of Publication
2019-02-13

Where published
Nonlinearity

Publication Identifiers
ISSN - 0951-7715

Publisher
IOP Publishing

Volume
32
Number
3

Number of pages
28
Starting page
1044
Last page
1072

Document Identifiers
DOI - https://doi.org/10.1088/1361-6544/aaf2e0
URL - http://dx.doi.org/10.1088/1361-6544/aaf2e0

Rankings
Web Of Science Q2 (2018) - 1.729 - PHYSICS, MATHEMATICAL - SCIE
Web Of Science Q1 (2018) - 1.729 - MATHEMATICS, APPLIED - SCIE
SCOPUS Q1 (2017) - 1.587 - Statistical and Nonlinear Physics
SCOPUS Q1 (2017) - 1.587 - Applied Mathematics
SCOPUS Q1 (2017) - 1.587 - Mathematical Physics
SCIMAGO Q1 (2018) - 1.4 - Statistical and Nonlinear Physics
SCIMAGO Q1 (2018) - 1.4 - Physics and Astronomy (miscellaneous)
SCIMAGO Q1 (2018) - 1.4 - Mathematical Physics
SCIMAGO Q1 (2018) - 1.4 - Applied Mathematics
SCIMAGO Q1 (2018) - 1.4 - Applied Mathematics


Export

APA
Benedetta Noris, Hugo Tavares, Gianmaria Verzini, (2019). Normalized solutions for nonlinear Schrödinger systems on bounded domains. Nonlinearity, 32, 1044-1072. ISSN 0951-7715. eISSN . http://dx.doi.org/10.1088/1361-6544/aaf2e0

IEEE
Benedetta Noris, Hugo Tavares, Gianmaria Verzini, "Normalized solutions for nonlinear Schrödinger systems on bounded domains" in Nonlinearity, vol. 32, pp. 1044-1072, 2019. 10.1088/1361-6544/aaf2e0

BIBTEX
@article{40044, author = {Benedetta Noris and Hugo Tavares and Gianmaria Verzini}, title = {Normalized solutions for nonlinear Schrödinger systems on bounded domains}, journal = {Nonlinearity}, year = 2019, pages = {1044-1072}, volume = 32 }